Exceptional Jordan division algebras over a field with a discrete valuation.
Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 1-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0274_0275_151559,
author = {Holger P. Petersson},
title = {Exceptional {Jordan} division algebras over a field with a discrete valuation.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--20},
year = {1975},
volume = {0274_0275},
zbl = {0316.17008},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151559/}
}
TY - JOUR AU - Holger P. Petersson TI - Exceptional Jordan division algebras over a field with a discrete valuation. JO - Journal für die reine und angewandte Mathematik PY - 1975 SP - 1 EP - 20 VL - 0274_0275 UR - http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151559/ ID - JRAM_1975__0274_0275_151559 ER -
Holger P. Petersson. Exceptional Jordan division algebras over a field with a discrete valuation.. Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 1-20. http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151559/